2 results for Dirichlet series.

Parameters for your search query:
Keyword    Dirichlet series

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Study on a Class of Entire Dirichlet Series in n - Variables
American Journal of Mathematical Analysis. 2019, 7(1), 11-14. DOI: 10.12691/ajma-7-1-2
Pub. Date: November 17, 2019Views: 1752Downloads: 1264
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Error Term for the Number of Integral Ideals in Galois Extensions
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 230-232. DOI: 10.12691/tjant-2-6-8
Pub. Date: December 25, 2014Views: 7779Downloads: 4976
Results: sort by Relevance

Filter by


Published between:




Article Types